# SDR IPXA2014061383277

- Difficulty date: May 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,173 hours, 11,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: N5A67141
- Condition: Damaged
- Location: Bs 1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C INSPECTION, LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN BS 1531, L49-50R     FABRICATED AND INSTALLED REPAIR DOUBLER AT NOTED LOCATION IAW EA 011-5330-01-A5401, REV IR AND EO MD11-5330-54623-A.
